# SDR UHLA201601050886

- Difficulty date: January 4, 2016
- Submitted: January 8, 2016
- Operation: Air carrier
- Aircraft: N861RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000094
- Aircraft time: 29,911 hours, 17,621 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Malfunctioned
- Location: R1 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R1 DOOR SHOWS OPEN IN FLIGHT ON MFD WITH ASSOCIATED CAS MESSAGE, RECURRING PROBLEM.  VISUAL INDICATORS ARE NORMAL WITH NO PRESSURIZATION ISSUES.  R & R R1 DOOR PROX SENSOR, DOOR SIDE.  OPS CHECK GOOD REF AMM 52-74-20.
